# SDR SIMA20140919006

- Difficulty date: September 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD EMER LIGHT INOPERATIVE.  SECURED LOOSE LT OVERWING FWD EMER LIGHT  BULB IAW AMM 33-50-10 FOLLOWING STEPS 2L 1 - 4 & 3K 1 - 4.  OPERATIONALLY CHECKED GOOD IAW AMM 33-50-00.
